MAUDE Adverse Event Report: TYBER MEDICAL CANNULATED COMPRESSION HEADLESS SCREW; BONE COMPRESSION SCREW

TYBER MEDICAL CANNULATED COMPRESSION HEADLESS SCREW; BONE COMPRESSION SCREW
Model Number 04.334.240
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the time of the investigation, there was no capa and no trends associated with this event type.The product has not been returned for evaluation, and therefore cannot be evaluated.The lot number was not provided, therefore a dhr review could not be performed.Complaints of this nature are monitored through tracking and trending.If a trend is detected, further investigation will be conducted through the capa/continuous improvement process.No further action is required at this time.(b)(4).
 
Event or Problem Description
It was reported that on (b)(6) 2021, the surgeon is performing a hand case using our cannulated compression headless screws.The head of one of the screws broken off during the surgery the rest of the screw remains inside the finger and then discarded the head of the screw into the garbage while talking to the physician we think it was stuck in an unknown k-wire and being entered and force putting the screw on top of the screw.It is unknown if there was a surgical delay.Procedure and patient outcome were unknown.Concomitant device reported: unk - guide/compression/k-wires: (part# unknown; lot# unknown; quantity: 1) this complaint involves an unknown number of devices.

Brand Name
CANNULATED COMPRESSION HEADLESS SCREW
Common Device Name
BONE COMPRESSION SCREW
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
suite 310
bethlehem PA 18017
MDR Report Key11392443
Report Number3012966183-2021-00005
Device Sequence Number1165617
Product Code HWC
UDI-Device Identifier00819917023749
UDI-Public00819917023749
Combination Product (Y/N)N
PMA/510(K) Number
K133842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.334.240
Device Catalogue Number04.334.240
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2021
Initial Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR